# SDR RAIA00207216

- Difficulty date: July 15, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 30,946 hours, 31,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- EMERGENCY LIGHT ON STAIRS IS OUT.  MAINTENANCE REPAIRED BROKEN WIRE ON PAX DOOR EMERGENCY LIGHT.
